oh well back on prednisone for a week... - Asthma UK communi...

Asthma UK community forum
15,643 members20,361 posts

oh well back on prednisone for a week any thing nuter the effects a bit

picboy
picboy

so got a bad attack 3 weeks ago went to doc got on nebulizer and 2 antibiotics i said said need a change of diet etc lost a stone weight gave up wheat products,

then asthma never seemed to get better after the doctor was getting worse and got a serious attack yesterday .off to the hospital

got shot up with injected steroids now on prednisone for a week that crap kills me my stomach dizzy and all over the place any thing help nuter the effects a bit

Ger

4 Replies
oldestnewest

Hope you feel better soon, take care.😊 Bernadette xx

I hate the steroid effects they make me feel lousy

I feel very hungry on steroids and felt sick when hungry. I also put on weight. I'd try to keep lots of healthy food (fruit and veg) nearby so you can snack without putting on too much weight.

I caught a cold at the weekend that has gone into a viral infection. I have been on steroids and antibiotics since Tuesday but I am still constantly wheezing and off work even after using a nebuliser yesterday, so it’s back to the Doctors again tomorrow morning.

I’m still yet to find anything that helps the side effects of the meds but try to stay positive and plan good things for when you feel better

You may also like...